MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a monofocal intraocular lens (iol) was fully inserted, but patient to see a retina specialist, cannot implant the lens.No other information was provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6: unknown/ not provided.Asku.Section d6a: if implanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Section d6b: if explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: device code: 3191 (to capture unspecified/other w/ patient involvement).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that in section b1: report type in the initial report submitted, event was marked as both adverse event and malfunction.However, it should be only adverse event and no malfunction.Also, section h6: device code of 3191 (to capture unspecified/other w/ patient involvement) should be coded as 2993 (to capture adverse event without identified device or use problem).This supplemental submission is performed to correct the information previously sent.Field below updated.Section h6l device code: 2993.Additional information: manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon review, "other serious (important medical events)" box was inadvertently populated in section b2 instead of box for "required intervention to prevent permanent impairment/damage (devices)".Also, in section h6: type of investigation, "analysis of production records" and "historical data analysis" were coded, as well as explained in section h10 text, which should not have been done anymore since these were already captured in the initial report submitted.Therefore, the correct information have been captured in this supplemental mdr report.The field below was updated accordingly: section b2: outcome attributed to adverse event : required intervention to prevent permanent impairment/damage (devices).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19662251
Report Number3012236936-2024-000186
Device Sequence Number20468148
Product Code HQL
UDI-Device Identifier05050474502086
UDI-Public(01)05050474502086(17)281222
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00190
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer07/11/2024
08/07/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/26/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown